Equi-isoclinic subspaces of Euclidean spaces

P.W.H. Lemmens, J.J. Seidel

Research output: Contribution to journalArticleAcademicpeer-review

24 Citations (Scopus)
1 Downloads (Pure)

Abstract

No abstract.
Original languageEnglish
Pages (from-to)98-107
Number of pages10
JournalIndagationes Mathematicae (Proceedings)
Volume76
Issue number2
DOIs
Publication statusPublished - 1973

Fingerprint Dive into the research topics of 'Equi-isoclinic subspaces of Euclidean spaces'. Together they form a unique fingerprint.

Cite this